# SDR CALA2017090102979

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 59,949 hours, 21,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A334114
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED RIVET ON RIGHT SIDE OF AIRCRAFT 13 RIVETS AFT OF PRODUCTION JOINT - INGESTION WARNING DECAL- BELOW WATER LINE.WILL MARK WI TH TAPE AND MARKER. BULGING SKIN WITH RIVET POPPING IS LOCATED AT APPROX STA 373 ON STRINGER 25R. SECTION 43. HOLE EDGES CAUSING BULDGING. WAITING FOR DEFUELING AND A/C TO B REMOVED STRINGER FASTENER, EVIDENCE OF CORROSION WHEN LOOKING AT REMOVED TO GAIN ACCESS TO AFFECTED AREA. E BROUGHT IN. NEED EQUIPMENT COOLING FANS REMOVED AND INSULATION FOUND STRINGER 25R CORRODED AT FASTENER LOCATION ON INSIDE,  REMOVED CORRODED SKIN,STRINGER SECTION,PRODUCTION STRINGER SPLICE ON STRINGER 25R BETWEEN STA 360-380. INSTALLED NEW STRINGER SE CTION,SPLICES AND DOUBLER AND FILLER IAW SRM 53-00-01 RPR#1
